# SDR ABXA9700725

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 49149561
- Condition: Cracked
- Location: Bs 851-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A LONGERON CRACKED ON LONGERON 23 LEFT BETWEEN FS 851 AND 870.  REPLACED LONGERON SPLICE FITTING IAW DC-9 SRM CHAPTER 51-30-5.
